Alka-Seltzer Lemon Lime Effervescent Tablets Antacid/Analgesic

Alka-Seltzer Lemon Lime Effervescent Tablets Antacid/Analgesic

Alka-seltzer

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Anhydrous citric acid/antacid. Aspirin (NSAID)/analgesic. Sodium bicarbonate/antacid. Fast Relief of: acid indigestion; upset stomach; heartburn with headache; body aches. Each tablet contains: sodium 504 mg. Alka-Seltzer Lemon Lime in water contains principally the antacid sodium
...more >>

Ingredients

Active ingredients (in each tablet)...PurposeAnhydrous Citric Acid 1000mg...AntacidAspirin 325mg (NSAID)*...AnalgesicSodium Bicarbonate (Heat-Treated) 1700mg...Antacid*nonsteroidal anti-inflammatory drug Inactive Ingredients Aspartame, Docusate Sodium, Flavor, Povidone, Sodium Benzoate

Directions

Directions• fully dissolve 2 tablets in 4 ounces of water before takingadults and children 12 years and over—take 2 tablets every 4 hours, or as directed  by a doctor—do not exceed 8 tablets in 24 hoursadults 60 years and over—take 2 tablets every 4 hours, or as directed by a doctor—do not exceed 4 tablets in 24 hourschildren under 12 years—consult a doctor Other information• each tablet contains: sodium 504mg• Phenylketonurics: Contains Phenylalanine 9mg Per Tablet• store at room temperature. Avoid excessive heat.• Alka-Seltzer Lemon Lime in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate • Place two (2) tablets in 4 oz. water. Dissolve tablets completely.• You do not have to drink any of the residue that may be on the bottom of the glass. The medicines of Alka-Seltzer® are in the water.

Always refer to the actual package for the most accurate information